# SDR IPXA1566299

- Difficulty date: April 9, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 590
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, BS 590 FRAME HAS DOUBLE DRILLED HOLE AT APPROX 2 INCH DOWN FROM TOP OF DOOR.  REPAIRED IAW ER 11-02357, DATED 30-APR-2011 AND EO B757-5230-42377-A, DATED 02-MAY-2011.
